# SDR COMA0360455

- Difficulty date: October 9, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 13,143 hours, 12,989 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 134
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 21,050 hours, 20,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5557 LEFT FUEL INDICATION INOP.  REPLACED THE FUEL COMPUTER.
